Catalogue et commandes en ligne (paiement sécurisé, VISA ou MASTERCARD uniquement)

Revues disponibles par abonnement

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Séries de livres

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Série Chaire Jean Morlet

SMF/AMS Texts and Monographs

La Série T

Fascicules « Journée Annuelle »

Autres livres

Donald E. Knuth - traductions françaises

Rééditions du Séminaire Nicolas Bourbaki

Rééditions des Œuvres de Jean Leray

Revue de l'Institut Elie Cartan

Editions électroniques

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

Plus d'information / Abonnement

Publications grand public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

Pour les auteurs

Soumission des manuscrits

Formats et documentation

Plus d'info

Liste de diffusion électronique (smf.emath.fr)

Information pour les libraires et diffuseurs (smf.emath.fr)

Publications de la SMF
fr en
Votre numéro IP : 54.234.0.2
Accès aux édit. élec. : SémCong

Annales scientifiques de l'ENS

Présentation de la publication

Parutions

Dernières parutions

Comité de rédaction / Secrétariat

Série 4 :
Série 3 :
Série 2 :
Série 1 :

Faire une recherche


Catalogue & commande

Annales scientifiques de l’ENS, série 4 - Parutions - 41 - pages 575-621

Parutionssérie 4, 41

Local cohomology and support for triangulated categories

Dave BENSON, Srikanth B. IYENGAR, Henning KRAUSE

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4, 41, fascicule 4 (2008), 575-621

Télécharger cet article : Fichier PDF

Résumé :

Cohomologie locale et support pour les catégories triangulées

Nous proposons une façon nouvelle de définir une notion de support pour les objets d’une catégorie avec petits coproduits, engendrée par des objets compacts. Cette approche est basée sur une construction des foncteurs de cohomologie locale sur les catégories triangulées relativement à un anneau central d’opérateurs. Comme cas particuliers, on retrouve la théorie pour les anneaux noethériens de Foxby et Neeman, la théorie d’Avramov et Buchweitz pour les anneaux locaux d’intersection complète, ou les variétés pour les représentations des groupes finis selon Benson, Carlson et Rickard. Nous donnons des exemples explicites d’objets dont le support triangulé et le support cohomologique diffèrent. Dans le cas des représentations des groupes, ceci nous permet de corriger et d’établir une conjecture de Benson.

Abstract :

We propose a new method for defining a notion of support for objects in any compactly generated triangulated category admitting small coproducts. This approach is based on a construction of local cohomology functors on triangulated categories, with respect to a central ring of operators. Special cases are, for example, the theory for commutative noetherian rings due to Foxby and Neeman, the theory of Avramov and Buchweitz for complete intersection local rings, and varieties for representations of finite groups according to Benson, Carlson, and Rickard. We give explicit examples of objects, the triangulated support and cohomological support of which differ. In the case of group representations, this allows us to correct and establish a conjecture of Benson.


Bibliographie :

1
Alonso Tarrío, Leovigildo and Jeremías López, Ana and Souto Salorio, María José
Localization in categories of complexes and unbounded resolutions
Canad. J. Math., 52 (2000) 225–247
Math Reviews 1755776
2
Alonso Tarrío, Leovigildo and Jeremías López, Ana and Souto Salorio, María José
Bousfield localization on formal schemes
J. Algebra, 278 (2004) 585–610
Math Reviews 2071654
Zentralblatt 1060.18007
3
Avramov, Luchezar L.
Modules of finite virtual projective dimension
Invent. Math., 96 (1989) 71–101
Math Reviews 981738
Zentralblatt 677.13004
4
Avramov, Luchezar L.
Infinite free resolutions
in Six lectures on commutative algebra (Bellaterra, 1996), Birkhäuser, 1998
Math Reviews 1648664
Zentralblatt 934.13008
5
Avramov, Luchezar L. and Buchweitz, Ragnar-Olaf
Homological algebra modulo a regular sequence with special attention to codimension two
J. Algebra, 230 (2000) 24–67
Math Reviews 1774757
Zentralblatt 1011.13007
6
Avramov, Luchezar L. and Buchweitz, Ragnar-Olaf
Support varieties and cohomology over complete intersections
Invent. Math., 142 (2000) 285–318
Math Reviews 1794064
Zentralblatt 999.13008
7
Avramov, Luchezar L. and Foxby, Hans-Bjørn and Halperin, Stephen
Differential graded homological algebra
3000effacer, in preparation
8
Avramov, Luchezar L. and Gasharov, Vesselin N. and Peeva, Irena V.
Complete intersection dimension
Publ. Math. I.H.É.S., 86 (1997) 67–114
Math Reviews 1608565
Zentralblatt 918.13008
9
Avramov, Luchezar L. and Iyengar, Srikanth B.
Constructing modules with prescribed cohomological support
Illinois J. Math., 51 (2007) 1–20
Math Reviews 2346182
Zentralblatt 1121.13014
10
Avramov, Luchezar L. and Sun, Li-Chuan
Cohomology operators defined by a deformation
J. Algebra, 204 (1998) 684–710
Math Reviews 1624432
Zentralblatt 915.13009
11
Balmer, Paul
Supports and filtrations in algebraic geometry and modular representation theory
Amer. J. Math., 129 (2007) 1227–1250
Math Reviews 2354319
Zentralblatt 1130.18005
12
Beĭlinson, A. A. and Bernstein, J. and Deligne, P.
Faisceaux pervers
in Analysis and topology on singular spaces, I (Luminy, 1981), Soc. Math. France, 1982
Math Reviews 751966
13
Benson, David J.
Representations and cohomology. II
Cambridge University Press, 1991
Math Reviews 1156302
Zentralblatt 731.20001
14
Benson, David J.
Commutative algebra in the cohomology of groups
in Trends in commutative algebra, Cambridge Univ. Press, 2004
Math Reviews 2132647
Zentralblatt 1113.20042
15
Benson, David J. and Carlson, Jon F.
Varieties and cohomology of infinitely generated modules
Arch. Math. (Basel), 91 (2008) 122–125
Math Reviews 2430794
Zentralblatt pre05343883
16
Benson, David J. and Carlson, Jon F. and Rickard, Jeremy
Complexity and varieties for infinitely generated modules. II
Math. Proc. Cambridge Philos. Soc., 120 (1996) 597–615
Math Reviews 1401950
Zentralblatt 888.20003
17
Benson, David J. and Iyengar, Srikanth B. and Krause, Henning
Stratifying modular representations of finite groups
2008, preprint
18
Benson, David J. and Krause, Henning
Pure injectives and the spectrum of the cohomology ring of a finite group
J. reine angew. Math., 542 (2002) 23–51
Math Reviews 1880824
Zentralblatt 987.20026
19
Benson, David J. and Krause, Henning
Complexes of injective pkG  -modules
Algebra Number Theory, 2 (2008) 1–30
Math Reviews 2377361
20
Bergh, Petter Andreas
On support varieties for modules over complete intersections
Proc. Amer. Math. Soc., 135 (2007) 3795–3803
Math Reviews 2341929
Zentralblatt 1127.13008
21
Bruns, Winfried and Herzog, Jürgen
Cohen-Macaulay rings
Cambridge University Press, 1993
Math Reviews 1251956
22
Carlson, Jon F.
The varieties and the cohomology ring of a module
J. Algebra, 85 (1983) 104–143
Math Reviews 723070
Zentralblatt 526.20040
23
Carlson, Jon F.
The variety of an indecomposable module is connected
Invent. Math., 77 (1984) 291–299
Math Reviews 752822
Zentralblatt 543.20032
24
Cartan, Henri and Eilenberg, Samuel
Homological algebra
Princeton University Press, 1956
Math Reviews 77480
Zentralblatt 75.24305
25
Chebolu, Sunil K.
Krull-Schmidt decompositions for thick subcategories
J. Pure Appl. Algebra, 210 (2007) 11–27
Math Reviews 2311169
Zentralblatt 1116.55004
26
Erdmann, Karin and Holloway, Miles and Taillefer, Rachel and Snashall, Nicole and Solberg, Øyvind
Support varieties for selfinjective algebras
pK  -Theory, 33 (2004) 67–87
Math Reviews 2199789
27
Foxby, Hans-Bjørn
Bounded complexes of flat modules
J. Pure Appl. Algebra, 15 (1979) 149–172
Math Reviews 535182
28
Foxby, Hans-Bjørn and Iyengar, Srikanth B.
Depth and amplitude for unbounded complexes
in Commutative algebra (Grenoble/Lyon, 2001), Amer. Math. Soc., 2003
Math Reviews 2013162
29
Friedlander, Eric M. and Pevtsova, Julia
pΠ  -supports for modules for finite group schemes
Duke Math. J., 139 (2007) 317–368
Math Reviews 2352134
Zentralblatt 1128.20031
30
Gabriel, P. and Zisman, M.
Calculus of fractions and homotopy theory
Springer New York, Inc., New York, 1967
Math Reviews 210125
Zentralblatt 186.56802
31
Greenlees, J. P. C. and May, J. P.
Derived functors of pI  -adic completion and local homology
J. Algebra, 149 (1992) 438–453
Math Reviews 1172439
Zentralblatt 774.18007
32
Grothendieck, Alexander
Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux (SGA 2)
Soc. Math. France, 2005, Séminaire de Géométrie Algébrique du Bois Marie, 1962
Math Reviews 2171939
33
Gulliksen, Tor H.
A change of ring theorem with applications to Poincaré series and intersection multiplicity
Math. Scand., 34 (1974) 167–183
Math Reviews 364232
Zentralblatt 292.13009
34
Hartshorne, Robin
Residues and duality
Springer, 1966
Math Reviews 222093
35
Hopkins, Michael J.
Global methods in homotopy theory
in Homotopy theory (Durham, 1985), Cambridge Univ. Press, 1987
Math Reviews 932260
Zentralblatt 657.55008
36
Hovey, Mark and Palmieri, John H. and Strickland, Neil P.
Axiomatic stable homotopy theory
Mem. Amer. Math. Soc., 128 (1997) 114
Math Reviews 1388895
Zentralblatt 881.55001
37
Iyengar, Srikanth B. and Krause, Henning
Acyclicity versus total acyclicity for complexes over Noetherian rings
Doc. Math., 11 (2006) 207–240
Math Reviews 2262932
Zentralblatt 1119.13014
38
Krause, Henning
Decomposing thick subcategories of the stable module category
Math. Ann., 313 (1999) 95–108
Math Reviews 1666825
Zentralblatt 926.20004
39
Krause, Henning
A Brown representability theorem via coherent functors
Topology, 41 (2002) 853–861
Math Reviews 1905842
Zentralblatt 1009.18010
40
Krause, Henning
The stable derived category of a Noetherian scheme
Compos. Math., 141 (2005) 1128–1162
Math Reviews 2157133
Zentralblatt 1090.18006
41
Krause, Henning
Thick subcategories of modules over commutative Noetherian rings
Math. Ann., 340 (2008) 733–747
Math Reviews 2372735
Zentralblatt pre05248314
42
Lewis, L. G. Jr. and May, J. P. and Steinberger, M. and McClure, J. E.
Equivariant stable homotopy theory
Springer, 1986
Math Reviews 866482
43
Lipman, Joseph
Lectures on local cohomology and duality
in Local cohomology and its applications (Guanajuato, 1999), Dekker, 2002
Math Reviews 1888195
Zentralblatt 1011.13010
44
MacLane, Saunders
Categories for the working mathematician
Springer, 1971
Math Reviews 354798
45
Margolis, H. R.
Spectra and the Steenrod algebra
North-Holland Publishing Co., 1983
Math Reviews 738973
Zentralblatt 552.55002
46
Matsumura, Hideyuki
Commutative ring theory
Cambridge University Press, 1986
Math Reviews 879273
Zentralblatt 603.13001
47
Neeman, Amnon
The chromatic tower for pD (R)
Topology, 31 (1992) 519–532
Math Reviews 1174255
Zentralblatt 793.18008
48
Neeman, Amnon
Triangulated categories
Princeton University Press, 2001
Math Reviews 1812507
Zentralblatt 996.19003
49
Quillen, Daniel
The spectrum of an equivariant cohomology ring. I, II
Ann. of Math., 94 (1971) 549–572; ibid. 94 (1971), 573–602
Math Reviews 298694
Zentralblatt 247.57013
50
Rickard, Jeremy
Idempotent modules in the stable category
J. London Math. Soc., 56 (1997) 149–170
Math Reviews 1462832
Zentralblatt 910.20034
51
Shukla, Umeshachandra
Cohomologie des algèbres associatives
Ann. Sci. École Norm. Sup., 78 (1961) 163–209
Math Reviews 132769
Zentralblatt 228.18005
52
Snashall, Nicole and Solberg, Øyvind
Support varieties and Hochschild cohomology rings
Proc. London Math. Soc., 88 (2004) 705–732
Math Reviews 2044054
Zentralblatt 1067.16010
53
Solberg, Øyvind
Support varieties for modules and complexes
in Trends in representation theory of algebras and related topics, Amer. Math. Soc., 2006
Math Reviews 2258047
54
Thomason, R. W.
The classification of triangulated subcategories
Compositio Math., 105 (1997) 1–27
Math Reviews 1436741
Zentralblatt 873.18003